# SDR SWAA2024091637771

- Difficulty date: September 14, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 27,630 hours, 13,506 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Condition: Faulty
- Location: Zone 300
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STABILIZER TRIM INOP<[01] T/S PER FIM 22-15 TASK 821. CYCLED C/B & FAULT WAS INTERMITTENT. PER MOC REQUEST; R&R STAB TRIM MOTOR PER AMM 27-41-71. OPS CHECK GOOD
